# SDR COMA0260197

- Difficulty date: March 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 7,620 hours, 7,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 176B
- Condition: Malfunctioned
- Location: L/H
- Part time: 13,244 hours, 12,715 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5234 - FLAPS FIALED AT 0 DEGREES.REPLACED THE L/H BPSU.
